It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-05-2011, 10:59 AM   #1
(male)
 
Join Date: Feb 2011
Location: Cincinnati, OH, USA
Posts: 0
rosewood11 HB User
Gianvi, Yaz, Yasmine birth control, urination urge, and outcomes

Hi,

I have a sixteen year old daughter who started Gianvi (Yaz, Yasmine) in Oct due to heavy cramping during period. Urge to urinate, nausea, and back pain increased over time. In Dec sought medical help. Tested for UTI. Nothing founded but treated. Little yeast found in gyn exam but treated. Been to pediatric urologist and adolescent gyn. Had VCUG xray (no reflux from bladder to kidney), ultrasound (normal urology and reproductive anatomy), urodynamics (normal voiding with little left behind), blood test (normal kidney), urine tests (no infection). All negative. Urologist says healthy system. Gyn says healthy system - no cysts.

She became constipated. The nausea drug has constipation as side effect. Also it stopped working. The bladder spasm drug also list constipation as a side effect. The rounds of antibiotics also likely contributed to the constipation. We think the constipation is under control.

She has missed allot of school. Most of January.

Most Dr did not think it was the Yaz. But one Dr then thought maybe pill. Stopped on Jan 14th. 3 weeks later still has urgency to urinate (still a 10 on a scale of 10 for whole day. 10 being worst). Nausea decreased (sometimes a 4 on a scale of 10). Back pain decreased (sometimes a 4 on a scale of 10).

Have seen many posts with similar experiences but with no description of their outcomes.

Does anyone have experience with stopping Gianvi, Yaz or Yasmine and the time it took to lose urgency to urinate?

What else should we be doing? My wife and I are worried.

Thanks,
Rosewood11

Last edited by rosewood11; 02-06-2011 at 05:27 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Losing weight on birth control? ouchmyjawhurts Birth Control 3 05-15-2009 08:01 AM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM
Vaginal discharge because of birth control/yasmin side-effects? Pokiebear1278 Birth Control 5 09-23-2007 02:38 PM
Yaz birth control and frequent urination Genoelia Birth Control 7 04-01-2007 10:50 AM
Burning Urination on Birth Control Pills brync Birth Control 2 09-12-2006 10:09 PM

Tags
birth control pill, estrogen, urgency to urinate, yaz



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 12:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!